Department of Mathematics
 Search | Help | Login | pdf version | printable version

Math @ Duke





.......................

.......................


Publications of Joseph D Rabinoff    :recent first  alphabetical  combined  bibtex listing:

Papers Published

  1. Rabinoff, J, Hybrid grids and the Homing Robot, Discrete Applied Mathematics, vol. 140 no. 1-3 (May, 2004), pp. 155-168 [doi]  [abs]
  2. Rabinoff, J, Tropical analytic geometry, Newton polygons, and tropical intersections, Advances in Mathematics, vol. 229 no. 6 (April, 2012), pp. 3192-3255 [doi]  [abs]
  3. Rabinoff, J, Higher-level canonical subgroups for p-divisible groups, Journal of the Institute of Mathematics of Jussieu, vol. 11 no. 2 (April, 2012), pp. 363-419 [doi]  [abs]
  4. Amini, O; Baker, M; Brugallé, E; Rabinoff, J, Lifting harmonic morphisms ii: Tropical curves and metrized complexes, Algebra & Number Theory, vol. 9 no. 2 (January, 2015), pp. 267-315 [doi]  [abs]
  5. Baker, M; Rabinoff, J, The skeleton of the jacobian, the jacobian of the skeleton, and lifting meromorphic functions from tropical to algebraic curves, International Mathematics Research Notices, vol. 2015 no. 16 (January, 2015), pp. 7436-7472 [doi]  [abs]
  6. Amini, O; Baker, M; Brugallé, E; Rabinoff, J, Lifting harmonic morphisms i: Metrized complexes and berkovich skeleta, Research in Mathematical Sciences, vol. 2 no. 1 (December, 2015) [doi]  [abs]
  7. Baker, M; Payne, S; Rabinoff, J, Nonarchimedean geometry, tropicalization, and metrics on curves, Algebraic Geometry, vol. 3 no. 1 (January, 2016), pp. 63-105 [doi]  [abs]
  8. Katz, E; Rabinoff, J; Zureick-Brown, D, Uniform bounds for the number of rational points on curves of small mordell-weil rank, Duke Mathematical Journal, vol. 165 no. 16 (January, 2016), pp. 3189-3240 [doi]  [abs]
  9. Gubler, W; Rabinoff, J; Werner, A, Skeletons and tropicalizations, Advances in Mathematics, vol. 294 (May, 2016), pp. 150-215 [doi]  [abs]
  10. Papikian, M; Rabinoff, J, Optimal quotients of Jacobians with toric reduction and component groups, Canadian Journal of Mathematics, vol. 68 no. 6 (December, 2016), pp. 1362-1381 [doi]  [abs]
  11. Gubler, W; Rabinoff, J; Werner, A, Tropical skeletons, Annales De L’Institut Fourier, vol. 67 no. 5 (January, 2017), pp. 1905-1961 [doi]  [abs]
  12. Foster, T; Rabinoff, J; Shokrieh, F; Soto, A, Non-Archimedean and tropical theta functions, Mathematische Annalen, vol. 372 no. 3-4 (December, 2018), pp. 891-914 [doi]  [abs]
  13. Dupuy, T; Katz, E; Rabinoff, J; Zureick-Brown, D, Total p-differentials on schemes over Z/p2, Journal of Algebra, vol. 524 (April, 2019), pp. 110-123 [doi]  [abs]

 

dept@math.duke.edu
ph: 919.660.2800
fax: 919.660.2821

Mathematics Department
Duke University, Box 90320
Durham, NC 27708-0320